# SDR CALA0300583

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 53,982 hours, 27,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TIEDOWN RAIL CORRODED AT STA 787, S26L. A NEW TIEDOWN RAIL WAS INSTALLED IAW SRM 51-40-02.
